# SDR UPS05545741

- Difficulty date: November 8, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 22,688 hours, 15,665 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: 23726
- Condition: Corroded
- Location: Bs 1101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LOBE FLOORBEAM UPPER CHORD CORROSION, 2 NUTPLATE HOLES STA 1101 LBL33.5 AND LBL40.5.  REPAIRED PER EO 05-4661.
